# SDR SWIA200819359

- Difficulty date: March 15, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 26,375 hours, 38,655 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5561 - RED EMERGENCY LIGHTS ARE NOT WORKING.  REPAIRED WIRING AT ENVIRONMENTAL SPLICE.  OPS CHECK GOOD.
